The Cause Of Joint Pain After Experiencing A Decrease In Blood Cells?

Illustration of The Cause Of Joint Pain After Experiencing A Decrease In Blood Cells?
Illustration: The Cause Of Joint Pain After Experiencing A Decrease In Blood Cells? post.greatist.com

I am a woman aged 23 years before. a. I have a high fever, dizziness and nausea after I went to treatment and my blood test showed that the lack of white blood cells decreased and after I treated and took medicine I was healed and suddenly my legs ached pain when bent It has been a long time ago and now it feels very painful, there is no swelling or bruising, it just feels pain and like numbness does it affect the white blood cells then what should I do, can it be ordered?

1 Answer:

Hello dear Netta, thank you for your question


White blood cells or leukocytes are one of the components of blood cells in addition to red blood cells (erythrocytes) and platelets (platelets). These cells play an important role in the human immune system, especially in dealing with microorganisms or foreign objects that enter the body. Decreased white blood cells or leukopenia can be caused by various conditions. Here are some of them:

infection, especially with almost all viruses (including influenza, measles, rubella, dengue, HIV, etc.) and some types of bacteria (such as tuberculosis, typhus)
autoimmune diseases, such as lupus, rheumatoid arthritis, which often involves joints and cause pain
side effects of drugs, such as certain antibiotics that cause damage to white blood cells, chemotherapy, corticosteroids
deficiency of vitamins, especially B12, zinc, folate, and copper
bone marrow related diseases
cancer, whether that occurs primarily in the bone marrow or secondary to the spread (metastasis) of other cancers

To determine whether your joint pain is related to the results of previous blood tests, you should consult your doctor who previously treated you. In addition to a physical exam, your doctor may order repeat blood tests to confirm previous findings. The doctor can also add a serological examination to confirm the presence of antibodies against certain viruses or bacteria. While waiting for the doctor's examination, you can take pain relievers such as paracetamol to relieve the pain that appears, but it is still recommended to use this drug according to the rules of use listed on the packaging.


Hope this information is useful


dr. Lili

: by

Related Question

Spots Of Blood Appear After 2 Days After Menstruation?

Spots Of Blood Appear After 2 Days After Menstruation?

(1 year ago)

my doctor wanted to ask, I had menstruated for 6 days now after two days after the bloodstained after I ate pineapple. Is it normal if menstruation has finished and bloodstains app...

Management Of Seizures From 4.5 Years To 14 Years?

Management Of Seizures From 4.5 Years To 14 Years?

(1 year ago)

good night the story goes like this since the age of 4.5 years our daughter has had a seizure without a fever and the seizures are still recurring and our daughter is now 14 years ...

Fever Is Accompanied By Coughing Colds When Stomach Acid Recurs?

Fever Is Accompanied By Coughing Colds When Stomach Acid Recurs?

(1 year ago)

Mlm I want to ask whether in the recurrence of an ulcer is always accompanied by a fever? And I happen to cough with a cold too...

Leave a Reply

Your email address will not be published. Required fields are marked *